`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 6,     June 2016

1

On uniformly recurrent motions of topological semigroup actions    Pages : 2931 - 2944

Bin Chen and Xiongping Dai

 Abstract       References       Full Text      Related Articles

2

Global solution to the 3D nonhomogeneous incompressible MHD equations with some large initial data    Pages : 2945 - 2967

Fei Chen,  Yongsheng Li and Huan Xu

 Abstract       References       Full Text      Related Articles

3

Moving recurrent properties for the doubling map on the unit interval    Pages : 2969 - 2979

Yuanhong Chen,  Chao Ma and Jun Wu

 Abstract       References       Full Text      Related Articles

4

A note on the convergence of the solutions of the Camassa-Holm equation to the entropy ones of a scalar conservation law    Pages : 2981 - 2990

Giuseppe Maria Coclite and Lorenzo di Ruvo

 Abstract       References       Full Text      Related Articles

5

A degenerate edge bifurcation in the 1D linearized nonlinear Schrödinger equation    Pages : 2991 - 3009

Matt Coles and Stephen Gustafson

 Abstract       References       Full Text      Related Articles

6

Existence of solutions for a model of microwave heating    Pages : 3011 - 3034

Pierluigi Colli and Luca Scarpa

 Abstract       References       Full Text      Related Articles

7

Bubbling on boundary submanifolds for a semilinear Neumann problem near high critical exponents    Pages : 3035 - 3076

Shengbing Deng,  Fethi Mahmoudi and Monica Musso

 Abstract       References       Full Text      Related Articles

8

Global existence and optimal decay rates of solutions for compressible Hall-MHD equations    Pages : 3077 - 3106

Jincheng Gao and Zheng-An Yao

 Abstract       References       Full Text      Related Articles

9

From the highly compressible Navier-Stokes equations to the porous medium equation -- rate of convergence    Pages : 3107 - 3123

Boris Haspot and Ewelina Zatorska

 Abstract       References       Full Text      Related Articles

10

On local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$    Pages : 3125 - 3152

Xuanji Hou and Lei Jiao

 Abstract       References       Full Text      Related Articles

11

Homoclinic orbits with many loops near a $0^2 i\omega$ resonant fixed point of Hamiltonian systems    Pages : 3153 - 3225

Tiphaine Jézéquel,  Patrick Bernard and Eric Lombardi

 Abstract       References       Full Text      Related Articles

12

Homotopy invariants methods in the global dynamics of strongly damped wave equation    Pages : 3227 - 3250

Piotr Kokocki

 Abstract       References       Full Text      Related Articles

13

Asymptotic analysis of charge conserving Poisson-Boltzmann equations with variable dielectric coefficients    Pages : 3251 - 3276

Chiun-Chang Lee

 Abstract       References       Full Text      Related Articles

14

Sharp criteria of Liouville type for some nonlinear systems    Pages : 3277 - 3315

Yutian Lei and Congming Li

 Abstract       References       Full Text      Related Articles

15

Diffusive KPP equations with free boundaries in time almost periodic environments: I. Spreading and vanishing dichotomy    Pages : 3317 - 3338

Fang Li,  Xing Liang and Wenxian Shen

 Abstract       References       Full Text      Related Articles

16

On two-sided estimates for the nonlinear Fourier transform of KdV    Pages : 3339 - 3356

Jan-Cornelius Molnar

 Abstract       References       Full Text      Related Articles

17

On elliptic systems with Sobolev critical exponent    Pages : 3357 - 3373

Yanfang Peng

 Abstract       References       Full Text      Related Articles

18

Quasisymmetric geometry of the Cantor circles as the Julia sets of rational maps    Pages : 3375 - 3416

Weiyuan Qiu,  Fei Yang and Yongcheng Yin

 Abstract       References       Full Text      Related Articles

19

Hyperbolic sets and entropy at the homological level    Pages : 3417 - 3433

Mario Roldan

 Abstract       References       Full Text      Related Articles

20

Inheriting of chaos in uniformly convergent nonautonomous dynamical systems on the interval    Pages : 3435 - 3443

Marta Štefánková

 Abstract       References       Full Text      Related Articles

21

Local stability analysis of differential equations with state-dependent delay    Pages : 3445 - 3461

Eugen Stumpf

 Abstract       References       Full Text      Related Articles

22

Modified Schmidt games and non-dense forward orbits of partially hyperbolic systems    Pages : 3463 - 3481

Weisheng Wu

 Abstract       References       Full Text      Related Articles